MathSciNet Relay Station
MathSciNet bibliographic data
MR1387400 (97a:34048) 34B15 (34A34)
Bobisud, L. E. Existence of solutions for nonlinear singular boundary value problems. Appl. Anal. 35 (1990), no. 1-4, 43–57.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement